MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-COMPASS X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX-COMPASS X-RAY SYSTEM
Catalog Number 8624181
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 06-jan-2023, carestream health was informed by a dealer of a customer issue "when trying to push otc z axis motor down button, after releasing the button, otc continued to move down on its own.Tech pressed the "all brake release" button to stop the movement.The issue was intermittent." there was no injury to the patient or the tech/operator.
 
Additional Manufacturer Narrative
A situation occurred where a site technician pressed the overhead tube crane (otc) motor down button, after releasing the button, the otc continued to move, towards the table requiring the user to push the all breaks release button.No patient injury occurred.Carestream will implement a field correction to address the potentially impacted systems at customer sites.

Brand Name
DRX-COMPASS X-RAY SYSTEM
Common Device Name
DRX-COMPASS X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
RAYCO (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
building7 no 1510 chuanqiao rd
china pilot free trade zone
shanghai, shanghai, china 20120 6
CH   201206
Manufacturer Contact
nancy mejias
150 verona street
rochester, NY 14608
5856278533
MDR Report Key16271767
Report Number3004105475-2023-00001
Device Sequence Number20341938
Product Code KPR
UDI-Device Identifier60889978624188
UDI-Public0160889978624188
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8624181
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown